MathSciNet Relay Station
MathSciNet bibliographic data
MR974812 (89k:05016) 05B05
Curran, D. J.; Vanstone, S. A. Doubly resolvable designs from generalized Bhaskar Rao designs. Proceedings of the Oberwolfach Meeting "Kombinatorik'' (1986). Discrete Math. 73 (1989), no. 1-2, 49–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement